# SDR CA981109036

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Part number: 13777
- Condition: Faulty
- Location: Lt Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND LEFT HAND PROPELLER WOULD NOT FEATHER.  THE ELECTRICAL SOLENOID WAS FOUND AT FAULT.
